# SDR SWAA2021102520330

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK LBL3.0; AND BS907; WL156 AFT CARGO COMPARTMENT.   REPAIRED CARGO TRACK LBL 3.0 LOCATED BETWEEN BS 887 TO BS 927 IN AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND B737-700 SRM 53-00-53-2R-3 REPAIR 3, ALTERNATIVE 1 AND DRAWING 146A7500 SHEET 61 REV.- . DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM B737-700 FOR CORROSION ON CARGO TRACK HOLE.
